# SDR UIEA2022082900913

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KEEL BEAM LH EXTERIOR LWR CHORD STA 1072 CORROSION( CORROSION REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01 CHECKED WITHIN SRM 53-40-12 ALLOWABLE DAMAGE 1 FIG 102 LIMITS REV 95 20 JUN 2022. )
